# SDR QXEA2011122801439

- Difficulty date: December 14, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BS 216 TO 236.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MEASURED BLEND AREA, MAX MATERIAL REMOVED .050".  BLEND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4164.   CONFIRMED AREA TO BE CRACK FREE REF NTM 51-00-01-250-801.
